# SDR 2023F00346

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: General aviation
- Aircraft: N631QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0180
- Aircraft time: 4,733 hours, 3,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drag Angle
- Part number: 74101266
- Part serial: NONE
- Condition: Cracked
- Location: Zone 100
- Part time: 4,733 hours, 3,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT L/H CENTER FAIRING SUPPORT SPLICE STRAP AT F.S 354.41, 375.65, 403.75, 440.81 & 453.61.  CRACKS FOUND AT R/H CENTER FAIRING SUPPORT SPLICE STRAP AT F.S 375.65, F.S 403.75, F.S 440.81, F.S 453.61.
